Statewide Commission on Recycling Markets and
Curbside Recycling Public Notice and Agenda
Date: May 5, 2021
Time: 9:00 AM – 12:00 PM
Webcast: Public Meeting Live
Agenda Item 1: 9:00 am (5 min) Call to Order,
Roll Call, and Establishment of Quorum
Formal proceedings to bring Commission to
Agenda Item 2: 9:05 am (5 min) Review and
Potential Approval of Meeting Notes
The Commission will review and
potentially approve meeting notes from April 21, 2021.
Agenda Item 3: 9:10 am (10 min) Public Comment
Review - Items Not on the Agenda
At this time, any member of the public may address the Commission on
matters not listed on this agenda. Participants are encouraged to reserve their
comments for regular matters listed on this agenda for the time the item is
considered by the Commission. Please note that no discussion or action may be
taken on any item that is not listed on the agenda. Comments will be limited to
1 minute or 150 words.
Agenda Item 4: 9:20 (15 minutes) Report Progress
Chair Sanborn and Commissioner Ward will update the
Commission on the July report and solicit feedback.
Agenda Item 5: 9:35 (1 hour 20 minutes) Committee
Reports on Policy Recommendations for Commission Discussion and Possible
The Committees will provide a summary of decisions made at previous
meetings on process and policy recommendations. The Commission will consider
and potentially approve policy recommendations. The standing Committees are
Labeling and Media, Organics, Recycling, and Market Development. The two-person
Committees are Waste Prevention, Oregon Relationship, EPR/Other as Assigned,
Refillable Bottles, and Renewable Technology. The Enforcement Committee will
begin meeting after July 1, 2021.
Agenda Item 6: 10:55 am (20 min) Update and
Review of Legislation
The Commission will review and take positions on California, other state,
and federal legislation related to the Commission’s work.
Break 11:15 am (10 min)
Agenda Item 7: Update to Commission Charter 11:25
am (20 minutes)
The Commission will discuss updates to the Commission’s Charter
including specific provisions for a code of conduct to address rules for communication
and conflicts of interest.
Agenda Item 8: 11:45 am (10 min) Agenda Items for
Discussion on future agenda items.
Agenda Item 9: 11:55 am (5 min) Meeting Summary
Closing remarks and summary of goals achieved during the meeting.
For further information about this meeting, please contact Benjamin
Davenport at email@example.com, (916) 341-6361, or 801 K
Street, Mailstop 17-01, Sacramento, CA 95814.
Discussion and action may be taken on any item on the Commission meeting
agenda. This notice and agenda, and any available meeting minutes and
materials, can be found on the Statewide Commission on Recycling Markets and
Curbside Recycling webpage. The time and
order of agenda items are approximate and subject to change at the discretion
of CalRecycle and the Commission Chair to facilitate the effective transaction
Under Government Code section 11123(a), all meetings of a state body are
open and public, and all persons are permitted to attend any meeting of a state
body, except as otherwise provided in that article.
Pursuant to Executive Order N-29-20, certain provisions of the Bagley
Keene Open Meeting Act are suspended due to a State of Emergency in response to
the COVID-19 pandemic. Consistent with the Executive Order, this Commission
meeting will be conducted by teleconference only. None of the locations from
which Commissioners will participate will be open to the public. The public may
observe the meeting via live webcast online by accessing the meeting link at Public
Meeting Live Webcasts.
Members of the public who wish to comment during the meeting may do so
using the Commission’s public participation portal found at Public Comment
Portal. When using the Public Comment Portal, please select “Statewide
Commission Comment” from the initial drop-down menu and indicate which
Committee or Commission agenda item your comment pertains to. During the live
webcast, CalRecycle or the Commission Chair, at their discretion, will
apportion available time among those who wish to have their comments read aloud
during the meeting. Please note that, due to time constraints written comments
should be limited to 150 words or less. It should be noted that, the Commission
will be unable to take any action on matters received from the public that have
not been placed on the agenda. The Commission will, however, determine whether
action on such matters should be scheduled on a future agenda.
Persons who, due to a disability, need assistance in
order to participate in this meeting should, prior to the meeting, contact
Benjamin Davenport at (916) 341-6361 (voice), firstname.lastname@example.org (e-mail).
TTY/TDD and Speech-to-Speech users may dial 7-1-1 for the California Relay
Service to submit comments on an agenda item or to request special
accommodations for persons with disabilities.